Retin A Cream side effects that are uncommon
Avoid these mistakes when taking Retin A Cream
Never combine it with products that contain benzoyl peroxide or glycolic acid. Other frequent chemicals in skincare products include glycolic acid and benzoyl peroxide. It is advisable to avoid taking them in conjunction with a strong treatment like Retin A Cream because they can be rather drying on the skin.
Avoid exposing your skin to the sun’s rays.
Your skin becomes extremely sensitive to sunlight after receiving Retin A Cream treatment, which is why you may only use it at night. Another precaution you should take during the day is to wear an SPF. Your skin has to be protected whether it’s sunny, cloudy, rainy, or even snowing outside.
If you are pregnant, avoid using Retin A Cream. Retin A Cream creams should not be used if you are pregnant, think you might be pregnant, are trying to get pregnant, or are breastfeeding, because there have been reports of fetal malformations as a result of tretinoin treatments.
Retin A Cream’s uncommon side effects
Overall, serious Retin A Cream topical adverse effects are uncommon. However, a small proportion of Retin A Cream users report adverse reactions, which can include everything from skin darkening to tiny blisters. These side effects frequently appear early in treatment, just like the more frequent side effects of Retin A Cream.
You should be aware of the following four unusual Retin A 0.05 side effects: The best course of therapy for you will be discussed with your doctor if you suffer any of these adverse effects while using topical Retin A Cream.
Skin tone or color
Retin A Cream can cover up the blotchy coloration that many people’s facial skin may have by fading facial blemishes and leveling out skin tone.
After you stop using the medication, topical Retin A Cream-induced skin discoloration usually goes away on its own. If you have significant skin discoloration, it is recommended that you consult with your doctor for advice and direction.
But occasionally, Retin A Cream 0.025 can also make little patches of skin darker, resulting in obvious skin discoloration. This Retin A Cream adverse effect is uncommon and typically appears during the first several weeks or months of treatment.
Irritation of the skin
Retin A Cream may, although rarely, result in skin rashes and inflammation. When it does happen, inflamed and/or itchy skin is most typical during the “purge” phase of Retin A Cream therapy, which lasts for approximately two to six weeks after you start treatment.
After using Retin A Cream on your face, call your doctor right away if you suffer any substantial, painful, or prolonged skin inflammation. Skin inflammation normally resolves on its own, but if it is severe or painful, it has to be treated by a doctor.
Red marks on the skin
Rarely, Retin A 0.1 Cream can lead to a disease known as quick-onset dermatitis, which includes the emergence of tiny skin blisters on your face.
Retin A Cream blisters are rare, affecting only a small proportion of people who use the topical medication. They normally disappear on their own within 24 hours and might appear on one or both sides of the face.
Using a Retin A Cream cream or gel that is too potent (for example, one with a concentration of 0.1%) or applying it too frequently can result in additional little bumps and burns from Retin A Cream. You can find all the information you need about the doses that are offered on the market and what to expect from them in our Retin A Cream guide.
It’s recommended to call your doctor if you suffer blisters after using Retin A Cream that doesn’t go away in 24 hours, just like with skin coloration and irritation. Visit our Debunking Retin A Cream Myths page for the dirt on debunking the myths and facts about Retin A Cream.
This page does not provide medical advice; it is purely for informational purposes. The material provided here is not intended to be a substitute for professional medical advice and should never be used as such. Always discuss the advantages and disadvantages of any treatment with your doctor.